# SDR 29GA201405120002

- Difficulty date: May 9, 2014
- Submitted: May 12, 2014
- Operation: Air carrier
- Aircraft: N413XJ
- Make and model: Saab 340B
- Aircraft serial: 340413
- Aircraft time: 32,640 hours, 35,929 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Part number: AIR83064
- Condition: Slow
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING GEAR RETRACTION, GEAR TOOK ABOUT TWO MINUTES TO RETRACT.  PERFORMED LANDING GEAR EXTENSION/RETRACTION ADJUSTMENT TEST, OPS CHECKED GOOD.
